Lithuanian Mathematical Journal

, Volume 41, Issue 3, pp 239–251

Generalized z-Distributions and Related Stochastic Processes

  • B. Grigelionis

DOI: 10.1023/A:1012806529251

Cite this article as:
Grigelionis, B. Lithuanian Mathematical Journal (2001) 41: 239. doi:10.1023/A:1012806529251


The class of generalized z–distributions is defined and their properties are investigated. Ornstein–Uhlenbeck–type and self–similar generalized z–processes are constructed and described. Esscher transforms of the generalized z–processes and the mixed generalized z–processes are characterized. Finally, construction and some properties of generalized z–diffusions are also discussed.

$z$–distributions Meixner distributions Ornstein–Uhlenbeck–type process Esscher transform mixed exponential process self–decomposability self–similarity ergodic diffusion 

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • B. Grigelionis
    • 1
  1. 1.Institute of Mathematics and Informatics, Akademijos 4;Vilnius UniversityVilniusLithuania

Personalised recommendations